Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

The Moore-Kline problem


Author: Leo Zippin
Journal: Trans. Amer. Math. Soc. 34 (1932), 705-721
MSC: Primary 54F65
MathSciNet review: 1501658
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54F65

Retrieve articles in all journals with MSC: 54F65


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1932-1501658-8
PII: S 0002-9947(1932)1501658-8
Article copyright: © Copyright 1932 American Mathematical Society